×

Found 3,625 Documents (Results 1–100)

100
MathJax

On the relationship between the solutions of an abstract Euler-Poisson-Darboux equation and fractional powers of the operator coefficient in the equation. (English. Russian original) Zbl 07581357

Differ. Equ. 58, No. 5, 577-592 (2022); translation from Differ. Uravn. 58, No. 5, 575-590 (2022).
MSC:  35C15 34G10 47D09
PDF BibTeX XML Cite
Full Text: DOI

Mixed local and nonlocal Sobolev inequalities with extremal and associated quasilinear singular elliptic problems. (English) Zbl 07564607

MSC:  35A23 35J75 35J92
PDF BibTeX XML Cite
Full Text: DOI

Singular integral operators, quantitative flatness, and boundary problems (to appear). (English) Zbl 07539255

Progress in Mathematics 344. Cham: Birkhäuser (ISBN 978-3-031-08233-7/hbk). viii, 505 p. (2022).
PDF BibTeX XML Cite

Parameter stability under permanent perturbations. (English. Russian original) Zbl 07538688

J. Math. Sci., New York 262, No. 6, 773-778 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 9-14 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Singular integral operator in spaces defined by a generalized oscillation. (English. Ukrainian original) Zbl 07530701

Ukr. Math. J. 73, No. 9, 1428-1444 (2022); translation from Ukr. Mat. Zh. 73, No. 9, 1231-1244 (2021).
MSC:  42B20 42B35
PDF BibTeX XML Cite
Full Text: DOI

BV type spaces with applications. (English) Zbl 07526305

Lecture Notes in Nonlinear Analysis 20. Toruń: Nicolaus Copernicus University, Juliusz Schauder Center for Nonlinear Studies (ISBN 978-83-231-4699-5). 174 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Singular integrals in quantum Euclidean spaces. (English) Zbl 07492803

Memoirs of the American Mathematical Society 1334. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4937-7/pbk; 978-1-4704-6750-0/ebook). v, 90 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On delta-extension for a Noether operator. (English. Russian original) Zbl 1483.45002

Russ. Math. 65, No. 11, 34-45 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 11, 40-53 (2021).
MSC:  45B05 45P05
PDF BibTeX XML Cite
Full Text: DOI

Compactness, or lack thereof, for the harmonic double layer. (English) Zbl 1491.42022

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 329-355 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Intrinsic properties of strongly continuous fractional semigroups in normed vector spaces. (English) Zbl 07456831

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 265-279 (2021).
MSC:  47D03 42B20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hyperbolic B-potentials: properties and inversion. (English) Zbl 1483.31027

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 229-258 (2021).
MSC:  31B15 31B10 26A33
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software